# SDR TRBA2008014

- Difficulty date: February 3, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N540AM
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 540
- Aircraft time: 17,077 hours, 19,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3013000
- Part serial: 09220916
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAST 4 TO 5 INTERIOR EMERGENCY PATH EVACUATION LIGHTS CAME ON AND WILL NOT TURN OFF.  REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLIES 62WL AND 73WL IAW AMM/JIC 33-51-21.  EMERGENCY LIGHTS OPERATE NORMAL IAW AMM/JIC 33-50-00.
